MathSciNet Relay Station
MathSciNet bibliographic data
MR2208416 (2007a:37036) 37D40 (11M26 11Z05)
Pollicott, Mark; Sharp, Richard Correlations for pairs of closed geodesics. Invent. Math. 163 (2006), no. 1, 1–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement